Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)

For citation:

Khromova G. V. On Operators with Discontinuous Range. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2016, vol. 16, iss. 3, pp. 298-302. DOI: 10.18500/1816-9791-2016-16-3-298-302, EDN: RZLWFV

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
Full text:
(downloads: 145)

On Operators with Discontinuous Range

Khromova Galina Vladimirovna, Saratov State University

With the use of operators from approximation function theory we construct integral operators with discontinuous range of values, which make it possible to obtain uniform approximations of continuous functions on the whole interval of their definition. 

  1. Goncharov V. L. The theory of interpolation and approximation of functions. Moscow, GITL, 1954 (in Russian).
  2. Khromova G. V. The problem of the reconstruction of functions that are given with error. U.S.S.R. Comput. Math. Math. Phys., 1977, vol. 17, no. 5, pp. 1161–1171.
  3. Sendov B. X. A modified Steklov function. C. R. Acad. Bulg. Sci., 1983, vol. 134, no. 2, pp. 355– 379.
  4. Khromov A. P., Khromova G. V. On a modification of the Steklov operator. Modern Problems in Function Theory and Applications : Abstracts of Papers of Saratov Winter School, Saratov, Saratov Univ. Press, 2010, pp. 181 (in Russian).
  5. Khromov A. P., Khromova G. V. A family of operators with discontinuous ranges and approximation and restoration of continuous functions. Comput. Math. Math. Phys., 2013, vol. 53, no. 10, pp. 1603– 1609. DOI: https://doi.org/10.1134/S0965542513100096.
  6. Khromov A. P., Khromova G. V. Discontinuous Steklov operators in the problem of uniform approximation of derivatives on an interval. Comput. Math. Math. Phys., 2014, vol. 54, no. 9, pp. 57–62. DOI: https://doi.org/10.1134/S0965542514090085.
  7. Khromov A.A., Khromova G. V. The solution of the problem of determining the density of heat sources in a rod, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2015, vol. 15, no. 3, pp. 309–314. DOI: https://doi.org/10.18500/1816-9791-2015-15-3-309-314.
  8. Khromova G. V. Regularization of Abel Equation with the Use of Discontinuous Steklov Operator, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2014, vol. 14, no. 4, pp. 597–601.
  9. Khromova G. V. On uniform approximations to the solution of the Abel integral equation. Comput. Math. Math. Phys., 2015, vol. 55, no. 10, pp. 1703– 1712. DOI: https://doi.org/10.1134/S0965542515100139.
  10. Nathanson I. P. Theory of functions of a real variable. St. Petersburg, Lan’, 2013, 560 p. (in Russian).